# SDR REXA2013071301299

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 14,281 hours, 8,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN CABIN AREA.
